View : 36 Download: 0

Exotic smooth structure on CP2#13(CP)over-bar(2)

Title
Exotic smooth structure on CP2#13(CP)over-bar(2)
Authors
Cho, YSHong, YH
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2006
Journal Title
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
0304-9914JCR Link
Citation
vol. 43, no. 4, pp. 691 - 701
Keywords
Seiberg-Witten invariantsymplectic 4-manifoldantisymplectic involutiondouble branched cover
Publisher
KOREAN MATHEMATICAL SOCIETY
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
In this paper, we construct a new exotic smooth 4-manifold X which is homeomorphic, but not diffeomorphic, to CP2#13 (CP) over bar (2). Moreover the manifold X has vanishing Seiberg-Witten invariants for all Spin(c)-structures of X and has no symplectic structure.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE